Աստղաֆիզիկա =Астрофизика =Astrophysics

Multivariate statistical analysis of OB stars around h nd χ Persei

Balazs, L. G. and Garibjanian, A. T. (1987) Multivariate statistical analysis of OB stars around h nd χ Persei. Աստղաֆիզիկա, 27 (2). pp. 245-252.

[img] PDF
Download (1105Kb)
    Item Type: Article
    Additional Information: Многомерный статистический анализ OB звезд вокруг h и χ Per.
    Uncontrolled Keywords: Балаш А. Г., Гарибджанян А. Т.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 20 Aug 2013 15:06
    Last Modified: 27 Aug 2013 14:03
    URI: http://astro.asj-oa.am/id/eprint/2214

    Actions (login required)

    View Item